Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

PCOS, on clomid, trying to conceive, have scanty flow with intense cramps, tender nipples, bloated stomach and fatigue, negative HPT. Reason?

I suffer with PCOS , I am on clomid and am trying to conceive, for the past 2 months I have had light periods lasting up to 3 days with a brownish red colour but not a lot there but very bad cramps , my nipples also feel tender but not my breast, my upper stomach is always bloated, I feel tired all the time and I m always hot, done hpt and all negative, what is going on?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

Your periods can be light due to effect of clomid.

During light period, blood takes more time in coming out, thus color blood changes due to oxidation.

If your upper abdomen is bloated, you should take Tab.Unienzyme twice daily just after lunch and dinner.

Many patients with PCOD, also have insulin resistance and have raised level of insulin.

These patients may not respond to clomiphen, thus treated with anti diabetic drugs like metformin and troglitazone.

Clomiphen is used to stimulate ovulation. Low doses of dexamethasone can be given simultaneously to suppress androgen production from adrenal gland.

If clomiphen doesn't work, a new anti-estrogen called Letrozole can be used.

Clomifen resistant women suffering with PCOD, may need HMG(gonadotrophis) to induce ovulation.

Difficult patients may require a combination of GnRH analog and HMG to induce ovulation successfully.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor